Headaches and muscle aches ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

brother
New Member


Date Joined Jan 2010
Total Posts : 1
   Posted 1/1/2010 6:08 PM (GMT -7)   
my brother who does not have computer. takes dilantin has and on occassion severe lower neck pain and muscle aches does anyone know if this is normal. and do side affects happen when you miss a dosage.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 2:19 PM (GMT -7)
There are a total of 2,895,901 posts in 317,844 threads.
View Active Threads


Who's Online
This forum has 157450 registered members. Please welcome our newest member, Floyd123.
460 Guest(s), 19 Registered Member(s) are currently online.  Details
Pohaku53, Froggy88, Floyd123, Lapis_29, Ides, MsZaiger, Gear, Kat1000, Hope4Happiness, Hoagie, 1000Daisies, hunter46, Paxton, bjj0619, exqualls, PA_grandma, PNWBoarder, tune, iPoop


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.